# SDR FDEA200901210297

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377 FLOORBEAM HAS CORROSION, REMOVED CORROSION IAW SRM 53-00-51.  FABRICATED NEW UPPER CHORD AND SPLICE ANGLES ON MAE TRAV NR T9/445482, AND T9/445483.  INSTALLED REPAIR PARTS IAW SRM 53-00-51, STA 377, RBL 36- LBL 70, MAJOR REPAIR NR 3.  CATEGORY B.
